As I started to fall asleep last night (or try to, anyways) I started realizing some horrific pain in my left eyeball. This has continued through to this morning, and I'm beginning to be a little worried about it. I'm on both Lyrica and Cymbalta, and my boyfriend is beginning to worry that one of them is causing the liquids in my eye to become more dense, putting pressure on my eyeball and causing pain. He wants me to go to the hospital. I'm just curious if anyone has experienced this with either of these medications, or if anyone knows if this is possible?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...